# SDR ABXA9900353

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45908
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief  Valve
- Part number: 113965650
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON LANDING AT OAK, HYDRAULIC QUANTITY DECREASED TO ZERO, HYDRAULIC PRESSURE WENT TO ZERO, BRAKE PRESSURE REDUCED TO 900 PSI.  STEERING AND BRAKES WERE UNUSEABLE.  REPLACED LEFT MAIN GEAR PRESSURE RELIEF VALVE IAW DC8 MM 32-33-2, OPS AND LEAK CHECKED GOOD.
